Skip to main content
Article thumbnail
Location of Repository


By Kung-ching (prc-bj-sm) Wang, Zhi Qiang (-uts-ms and Zhang Tan (-mrrs-ms


On a new index theory and non semi-trivial solutions for elliptic systems. (English summary) Discrete Contin. Dyn. Syst. 28 (2010), no. 2, 809–826. Summary: “Two indices, which are similar to the Krasnosel ′ skiĭ genus on the sphere, are defined on a product of spheres. They are applied to investigate the existence of multiple non-semi-trivial solutions of elliptic systems. Both constrained and unconstrained problems are studied.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.